# SDR FDEA202105231361

- Difficulty date: May 23, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE SKIN EXISTING REPAIR DOUBLER FOUND CRACK AT   STATION XOS 906. RIGHT HAND WING FIXED LEADING EDGE SKIN CRACKED EXISTING REPAIR DOUBLER AT   STATION XOS 906 REMOVED AS PER MD11 SRM 51-31-01-0G AND REPAIRED AS PER MD11 SRM   57-40-01-2R FIGURE 201 REPAIR 9. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REQUIRES   INITIAL INSPECTION AT 24 MONTHS AND REPETITIVE INSPECTION AT EVERY 24 MONTHS BY   VISUAL METHOD AS PER MD11 SRM 57-40-01-2R TABLE 201 REPAIR 9.
